# SDR UPS96220499

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame Clip
- Condition: Cracked
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN CARGO DOOR AT STA 550 UPPER END STR 3L.  FRAME TO DOOR FRAME CLIP IS CRACKED.  REMOVED AND REPLACED CLIP IAW SRM 51-30-2 AND 51-10-1.
